Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 8 (1954), 147-164
DOI: https://doi.org/10.1090/S0025-5718-54-99331-X
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kraitchik, Recherches sur la Théorie des Nombres, v. 1. Paris, 1924, p. 131-145.
  • [1] F. N. David & M. G. Kendall, ``Tables of symmetric functions Part I; Parts II and III,'' Biometrika, v. 36, 1949, p. 431-449; v. 38, 1951, p. 435-462.
  • [1] D. J. Finney, The Fisher-Yates test of significance in 2×2 contingency tables, Biometrika 35 (1948), 145–156. MR 0025707
  • [1] Abraham Wald, Sequential Analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1947. MR 0020764
  • [1] Charles Stein, A two-sample test for a linear hypothesis whose power is independent of the variance, Ann. Math. Statistics 16 (1945), 243–258. MR 0013885
  • [1] P. B. Patnaik, The use of mean range as an estimator of variance in statistical tests, Biometrika 37 (1950), 78–87. MR 0036484, https://doi.org/10.1093/biomet/37.1-2.78
  • [1] S. Timoshenko, Theory of Elastic Stability. New York, 1936.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99331-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society